# SDR HALA2021122100196

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 29,100 hours, 4,529 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Computer
- Part number: 33361490008
- Part serial: 02571
- Condition: Faulty
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR BLEED - ECAM "AIR BLEED LOW TEMP" ENG 1 & 2 PRECOOLER TEMPS #1 185 #2 210 // TROUBLESHOT PER TSM 36-21-00-810-914-A. BMC 1 & 2 TEST OK. PRECAUTIONARY REPLACED BMC 1 PER AMM 36-11-34. TEST OK OK FOR SVC. PART CHANGE INITIATED ON CLOSED LOG ON 20DEC2021 @22:59 UTC COMPUTER, BLEED OFF 33-3614-9-0008 02571 ON 33-3614-9-0008 01119
